Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 47-68
http://dx.doi.org/10.1155/S0161171298000064

Relatively bounded and compact perturbations of nth order differential operators

Department of Mathematical Sciences, Appalachian State University, Boone 28608, NC, USA

Received 10 June 1996; Revised 26 August 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Terry G. Anderson, “Relatively bounded and compact perturbations of th order differential operators,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 47-68, 1998. https://doi.org/10.1155/S0161171298000064.